Dimetapp Day & Night

NZ$34.99
Quantity
DownUp
Add To Cart
Dimetapp Day & Night

Day and night, combination capsules for relief of cold and flu symptoms such as headaches, fever, body aches, pains, blocked or runny noses and dry cough.

48 tablets

Ingredients: Each DAY tablet contains paracetamol 300mg, phenylephrine hydrochloride 5mg and dextromethorphan hydrobromide 10mg. Each NIGHT tablet contains paracetamol 300mg, phenylephrine hydrochloride 5mg, chlorpheniramine maleate 2mg and dextromethorphan hydrobromide 10mg

Suitable for adults and children over 12 years. Phenylephrine may cause sleepiness in some people. Night preparation medicine may cause drowsiness.

NZ$34.99
Quantity
DownUp
Add To Cart